# SDR 2023FA0000564

- Difficulty date: September 21, 2023
- Submitted: September 24, 2023
- Operation: General aviation
- Aircraft: N748CM
- Make and model: Cirrus SR22T
- Aircraft serial: 1511
- Aircraft time: 720 hours
- Engine: Cont TSIO550K
- Engine time: 720 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Part time: 720 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

CRACKED #5 CYLINDER HEAD
